# SDR DLM90030245

- Difficulty date: March 15, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 18,631 hours, 9,944 cycles
- Engine time: 12,130 hours, 14,002 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Condition: Failed
- Location: Apu
- Part time: 12,130 hours, 14,002 cycles
- Component: Apu
- Component part number: 38005921
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS THAT AFTER BLOCK IN THE RAMP REPORTED HEAVY SMOKE/ELECTRIC ODOR EMINATING FROM THE APU.  REPLACED STARTER AND START RELAY FOR SLOW SPOOL.
